Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39602

Discovery

Stoper54

146 views

Day 48

No new whiteheads today.

I've discovered that the reason my face has been red is because I've been consuming too much vitamin A by taking peter gillham liquid organic life vitamins. My dermatologist never told me not to but after doing some research additional vitamin A can increase the side effects of Accutane. I threw out the vitamins today and hopefully I'll see improvement.

I got a haircut today. WIth my shorter hair, there will be no hiding if my face breaks out again. So far, so good. I'm going to San Diego this weekend to see my ex-girlfriend. My face issues started when we broke up so it seems life has come full circle.

Side effects: Red face and slightly itchy skin



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×